# SDR SIMA20150121012

- Difficulty date: January 21, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMER FLASHLIGHT INOPERATIVE.  SHOWS CHARGING BUT FLASHLIGHT ITSELF DOESN'T WORK.  R & R RECHARGEABLE BATTERY PACK IN FLASHLIGHT IAW CMM 25-60-11.  FLASHLIGHT ILLUMINATES.
